Alert archive / Massachusetts / Small Craft Advisories in 2017

Small Craft Advisory 106, NWS Boston/Norton, MA

September 7, 2017

NWS Boston/Norton, MA issued this small craft advisory at Sep 7, 2017, 3:39 PM EDT. It took effect at Sep 7, 2017, 10:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2017, 3:39 PM EDT (19:39 UTC)
In effect from
Sep 7, 2017, 10:00 PM EDT
Expired
Sep 8, 2017, 3:32 AM EDT
In force
6 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

768 
WHUS71 KBOX 071939
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
339 PM EDT THU SEP 7 2017

ANZ251-080345-
/O.CAN.KBOX.SC.Y.0102.000000T0000Z-170908T0000Z/
/O.NEW.KBOX.SC.Y.0106.170908T0200Z-170908T1500Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
339 PM EDT THU SEP 7 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
11 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EDT
FRIDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ256-080345-
/O.EXT.KBOX.SC.Y.0102.000000T0000Z-170909T0000Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
339 PM EDT THU SEP 7 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-080345-
/O.EXT.KBOX.SC.Y.0102.000000T0000Z-170909T0000Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
339 PM EDT THU SEP 7 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-255-080345-
/O.EXT.KBOX.SC.Y.0102.000000T0000Z-170909T0000Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
339 PM EDT THU SEP 7 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-080345-
/O.EXT.KBOX.SC.Y.0102.000000T0000Z-170909T0000Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
339 PM EDT THU SEP 7 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
2 follow-up statements
924 
WHUS71 KBOX 080215
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1015 PM EDT THU SEP 7 2017

ANZ256-081015-
/O.CON.KBOX.SC.Y.0102.000000T0000Z-170909T0000Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1015 PM EDT THU SEP 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-081015-
/O.CON.KBOX.SC.Y.0102.000000T0000Z-170909T0000Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
1015 PM EDT THU SEP 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-255-081015-
/O.CON.KBOX.SC.Y.0102.000000T0000Z-170909T0000Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
1015 PM EDT THU SEP 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-081015-
/O.CON.KBOX.SC.Y.0102.000000T0000Z-170909T0000Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
1015 PM EDT THU SEP 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ251-081015-
/O.CON.KBOX.SC.Y.0106.000000T0000Z-170908T1500Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
1015 PM EDT THU SEP 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
FRIDAY...

* WINDS AND SEAS...WEST WINDS 5 TO 10 KT WITH GUSTS UP TO 20 KT. 
  SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
183 
WHUS71 KBOX 080732
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
332 AM EDT FRI SEP 8 2017

ANZ251-080845-
/O.CAN.KBOX.SC.Y.0106.000000T0000Z-170908T1500Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
332 AM EDT FRI SEP 8 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY
THRESHOLDS. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELED.

$$

ANZ256-081545-
/O.EXT.KBOX.SC.Y.0102.000000T0000Z-170910T0000Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
332 AM EDT FRI SEP 8 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-081545-
/O.EXT.KBOX.SC.Y.0102.000000T0000Z-170909T1800Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
332 AM EDT FRI SEP 8 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT SATURDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-255-081545-
/O.EXT.KBOX.SC.Y.0102.000000T0000Z-170910T0000Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
332 AM EDT FRI SEP 8 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-081545-
/O.EXT.KBOX.SC.Y.0102.000000T0000Z-170910T0000Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
332 AM EDT FRI SEP 8 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY...

* WINDS AND SEAS...WEST WINDS 5 TO 10 KT WITH GUSTS UP TO 20 KT. 
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FRANK

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 2:02 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Sep 7, 2:02 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
202 PM EDT Thu Sep 7 2017

.SYNOPSIS...
Partly to mostly sunny skies are expected this afternoon as
drier air filters into the region behind a cold front. Low
pressure then settles over Atlantic Canada along with high
pressure building into the Great Lakes. Other than an isolated
afternoon shower this setup will provide mainly dry weather
along with mild days and cool nights into this weekend. A
warming trend develops early next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
2 PM update...

Post frontal airmass providing less humid conditions this
afternoon, with dew points in the 50s across much of the region,
except low 60s on the Cape and Islands.

A short wave trough moving into the area is helping to produce
diurnal cumulus clouds. This will allow for a mix of clouds and
sunshine thru the remainder of the afternoon. Across the far
interior, there may be just enough instability to allow for a
few showers. However these would be widely scattered or isolated
in nature. Continued low to slight chance pops in that area.
Elsewhere expect the remainer of the afternoon to be dry.

High temps this afternoon will be mainly in the 70s, with some
upper 60s across the higher terrain.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
Tonight...

Any diurnal isolated light showers across the interior quickly
dissipate with sunset. Otherwise dry westerly flow provides quiet
weather with seasonable cool temps, lows in the 50s with a few upper
40s in the typically cooler valleys and low lying locations.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Overview and model preferences...
Amplified meridional pattern will gradually give way to more
zonal flow across the N tier of the CONUS as monsoonal ridging
shifts N and builds as weak cutoff sets up along the S Pacific
coastline. Although the dominant trof across the NE will be
slowly lifting ENE through the weekend as this zonal flow
develops upstream, the anomalous depth will yield cyclonic flow
across the region into the early weekend before allowing modest
mid lvl ridging to influence the region late in the weekend and
early next week. Beyond this, its a complex interaction between
what appears to be a shortwave which may eject out of the
Aleutian vortex and what remains of Irma. The former is unlikely
well sampled at this time, and Irma still retains track errors
based on interaction with a leading trof. Therefore, there
remains a lack of confidence in the forecast toward the middle
of next and whether or how Irma's remnants may impact New
England. For the remainder of the forecast, will continue with a
consensus blend of long-term guidance, while sticking close to
ensembles for the less definitive mid week.

Details...

Fri and Sat...
Longwave trof will begin its slow ENE shift into the Maritimes
as a series of robust shortwaves move across the region. The
attendant secondary sfc trof should help to provide convergence
each afternoon. With H5 temps dropping to between -17C and -20C,
yielding TT above 50 and LIs near 0 each afternoon, the only
mitigating factor will be an overall lack of moisture (K values
remain in the 20s or lower). However, enough to support
diurnally driven SHRA each afternoon and early evening, although
will cap POPs at low chance to suggest widely scattered
coverage. Highs each afternoon remain below normal, coolest on
Sat as H85 temps drop to around +5C. Low-mid 70s for highs on
Fri give way to upper 60s to around 70 on Sat. Overnight mins,
given dropping dwpts look to reach in the upper 40s to low-mid
50s, as these will be afternoon-mixed dwpts.

Sun through Tue...
Mid lvl ridging will follow the exiting trof, allowing
influence of +1020hPa high pres to gain control of New England.
Enhanced subsidence suggests mainly dry conditions. Gradual
warming continues as the high crests then slowly shifts E. H85
temps sun hover around +8C to average of about +11C on Mon,
yielding highs around 70F on Sun to mid to upper 70s Mon.
Overnight mins will likely be influenced by radiational cooling
thanks to a dry column and weak flow within the core of the the
high pres. Could see mins dropping into the 40s and low 50s.

Mid-late week...
Although there does seem to be some convergence in solutions
between operational models, there is still enough spread in the
track of the remnants of Irma for relatively low confidence in
timing, or even if any impacts will be felt across New England.
Complex interactions between the shortwave moving through the
zonal flow capturing Irma's remnants, which still has track
uncertainty, and even Jose is in the mix as it approaches the E
coast suggest enough uncertainty to not hold onto any one
solution this far out.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tonight/...high forecast confidence.

This afternoon...High confidence. VFR for the majority of the
area, however some MVFR cigs possible until around 21Z Cape and
Islands. Isolated showers possible across the far interior.
Winds mainly WSW, a few gusts to 20 kt possible at times.

Tonight...High confidence. VFR except for some patchy MVFR/IFR
in fog for portions of the interior. WSW winds. Any isolated
showers at sunset quickly dissipate.

KBOS Terminal...High confidence. VFR. There is a chance for sea
breeze development for a period of time on Friday.

KBDL Terminal...High confidence. VFR.

Outlook /Friday through Monday/...

Friday...High confidence. VFR. Isolated to widely scattered
showers possible during the afternoon over the far interior.

Sat...High confidence. Mainly VFR outside of early AM fog at
typically prone terminals and occasional afternoon SHRA each
day. W winds on Fri shift to the N on Sat.

Sun and Mon...
Mainly VFR with light winds.  Occasional early AM fog.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tonight/...

This afternoon...

Low pressure center has pulled northeast of Maine. A few
isolated gusts to 25 kts are possible this afternoon, however
rough seas will persist especially along the southern waters.

Tonight...

Dry weather and good vsby in response to westerly flow. Rough seas
continue for the southern waters.

Outlook /Friday through Monday/...

Moderate confidence through the period.

Friday into Saturday...Moderate confidence.
Winds begin out of the W, but then gradually shift around to
the N into Sat, however gusts should remain below 20 kt.
However, lingering swells hovering around 5-6ft will take some
time to fully diminish, therefore lingering small craft
advisories are likely even as winds shift and remain below 20
kt.

Sun and Mon...High confidence.
High pres gradually shifts over the waters leading to mainly
quiet boating weather.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 8 PM EDT this evening for ANZ235-
     237-250-251.
     Small Craft Advisory until 7 AM EDT Friday for ANZ254>256.

&&

SYNOPSIS...Nocera/Doody
NEAR TERM...Nocera/Doody/NMB
SHORT TERM...Nocera
LONG TERM...Doody
AVIATION...Nocera/Doody/NMB
MARINE...Nocera/Doody/NMB
Hazardous weather outlook, Sep 7, 4:01 AM EDT, 11 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Taunton MA
401 AM EDT Thu Sep 7 2017

CTZ002>004-MAZ002>024-026-RIZ001>008-080815-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
401 AM EDT Thu Sep 7 2017

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts except Berkshire County, and Rhode Island.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-080815-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
401 AM EDT Thu Sep 7 2017

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 12:26 AM EDTSpecial Weather StatementBOXNantucket64 min
Sep 7, 12:53 AM EDTSpecial Weather StatementBOXBristol, Kent, Newport, Providence, Washington52 min

Nearby

Small Craft Advisories in Massachusetts, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.